Cyclobenzaprine valium

Common Questions and Answers about Cyclobenzaprine valium

flexeril

I am supposed to take another 300mg in the morning. I took the 600mg at like 9 pm. It is now almost 3am so I took 20 mg of cyclobenzaprine and the am dose of gabapentin. Is this safe? Like I said I am new to these meds and want to make sure I am not overdoing it.
Hi there. I can understand your plight well. You are right, certain medications particularly muscle relaxants and antichlinergics, interfere with the results of EMG like baclofen and flexeril or cyclobenzaprine that you are taking. It would be prudent to apprise your neurologist of all the medications you are on, so that the EMG results are appreciated in that light. Muscle biopsy can be taken up after an EMG. Consult your neurologist for his preferences and expertise. Take care.
Clonidine is wonderful for minimizing withdrawals. At 8pm, when I took my second dose, I also took 10 mg Cyclobenzaprine (Flexeril) and 10 mg Valium. This gave me about 1.5 hours of good sleep and restless sleep throughout the night. But hey, crappy sleep is still sleep.
You can also go prescription medications to take at night before bed time like cyclobenzaprine (you might end up wakeuping extremely tired on cyclobenzaprine tho) or baclofen.
It didn't help me sleep, nothing did. I was taking 3 or 4 otc sleep pills during wd, also some valium it just all relaxed me but nothing helped me sleep good, just time. Bout a week before I was able to sleep all night. But that was me. Hope this helped?
He gave me Baclofen which didn't work at all...then..after I gave him an article on stiffman's syndrome, he gave me valium and it worked in 15 minutes !!!! What a relief...he still doesn't think I have it but I would really like to know what is going on so I don't have to continue taking the valium. Can anyone help? Thanks!
hey hey, the actuall chemical in soma is carisoprodol, it is chemically cousins to meprobamate(milltown), which was a popular reccretional drug in the 60's, before the addiction potential and abuse was realized,. It was a popular anti-anxiety/ downer along the lines of benzos i.e valium. Carisoprodol is generally used as a muscle relaxant, for bad muscle sprains or from an injury.
An esophageal motility disorder can result in spasms, and may not respond to Valium and other benzodiazepines. If the GI workup continues to be negative, there are some neurological causes that can lead to uncontrollable spasms. Starting with an imaging study of the head, with a CT scan or MRI, would be a recommended step, along with a neurology referral. This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only.
Currently, NSAIDS and cyclobenzaprine are helping to moderate some of the symptoms but the intermittent acute pain is almost incapacitating. I'm willing to try anything.
has me on are wayyy to potent for me. I am told these are not that bad. I was on cyclobenzaprine. One 10mg tab, within half hour I could sleep for 24. I have already chekced with my pharmacy although they are safe to take with what I take for perscriptions. Anyone here that has experienced these? Also, will they AT ALL help with my w/d's??? Thanks all in advance!
At our institution, we typically prescribe muscle relaxants like Flexeril (generic name Cyclobenzaprine) or a benzodiazepine like Valium (generic name Diazepam) to relieve this type of pain. Please be aware that medications of this nature have side effects, namely sedation and impairment of cognition. However if taken properly and as prescribed, patients rarely find these side effects troublesome.
alcohol; narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
And so - here i am - gone through a year of hell - spasms in legs, spasms in thoracic - running out of cyclobenzaprine - going to UCSF pain clinic - they did suggest Baclofen to my md., yet not done, then out to another m.d - neurologist where he too told me that yes, Baclofen important as it addresses spinal cord spasms from the Outside inward and Tizanidine (REMEMBER THIS ONE!) Tizanidine deals with spasms from the inside of spinal cord area, outward!
alcohol; narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
Over the past 30 years opiates and even benzodiazepines (xanax, ativan, valium) have been shown to prolong life in chronic patients (terminal cancers, tumors, MS, FM (which you have), and other chronic conditions. Opiates do supress the immune systen to a certain extent in some people. So healing can take longer than usual.
At our institution, we typically prescribe muscle relaxants like Flexeril (generic name Cyclobenzaprine) or a benzodiazepine like Valium (generic name Diazepam) to relieve this type of pain. Please be aware that medications of this nature have side effects, namely sedation and impairment of cognition. However if taken properly and as prescribed, patients rarely find these side effects troublesome.
sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
Hi I have been taking Flexeril (cyclobenzaprine) for about 9 months now (doctors request). I have noticed that my heart beat has been skipping a couple of beats. Then, lately it is skipping more and I feel very tired in the afternoon. On Saturday my palms of my hands turned blue for about 15 seconds. I have gone to my GP and had a 12 lead ECG and the doctor said my ECG was normal and the heart sounds very strong. I understand a PVC (periventricular contraction) may not be seen on an ECG.
long-acting/short-acting opioid medications, cyclobenzaprine, valium, gabapentin, 4-5 OTC naproxen sodium tablets, and an anti-depressant. I most certainly believe the medications you are taking are helping you and also helping the injections work more effectively. The Gabapentin and the meloxicam are medications that significantly help reduce sciatica.
alcohol; narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
alcohol; narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
alcohol; narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
narcotic pain medicine; sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
I`ve been on Xanax 1 mg 4 times a day for 12 years for Panic Disorder and Agoraphobia, my doctor put me on valium 5 mg`s yesterday to replace the Xanax as I want to get off them but I feel really bad,eg, crawling scalp, shakes, sweating and cold shivers, electric shocks up my legs when i stand up and very unsteady on my feet, has my doctor given me the wrong dose? he told me tapering off Xanax is a waste of time, what should I do ?
My Dr prescribes Cyclobenzaprine...those are wayy tooo much fo rme. I take ONE and I still can't shake the sleepiness most of the next day. I am not like that on the Soma..odd though as my cyclo's are only 10mg but apparently very potent..from my personal experience and from what Dr said. The soma's are 50mg..I don't get that. I got them from a friend of mine. I did take one earlier today and just now before I try and head to bed for the night.
sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
sedatives or tranquilizers (such as Valium); medicine for depression or anxiety; medicine for mental illness (such as bipolar disorder, schizophrenia); or street drugs. Seizures have occurred in some people taking tramadol.
MedHelp Health Answers